Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On chain varieties of linear algebras
HTML articles powered by AMS MathViewer

by V. A. Artamonov PDF
Trans. Amer. Math. Soc. 221 (1976), 323-338 Request permission

Abstract:

In the present paper we study varieties of linear k-algebras over a commutative associative Noetherian ring k with 1, whose subvarieties form a chain. We describe these varieties in terms of identities in the following cases: residually nilpotent varieties, varieties of alternative, Jordan and $( - 1,1)$-algebras.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 17A99
  • Retrieve articles in all journals with MSC: 17A99
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 221 (1976), 323-338
  • MSC: Primary 17A99
  • DOI: https://doi.org/10.1090/S0002-9947-1976-0409572-5
  • MathSciNet review: 0409572